# SDR SWAA2022090637396

- Difficulty date: August 1, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8372U1
- Condition: Cracked
- Location: Fwd Galley Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL SKIN SERVICE DOOR R1 DEPRESSOR ANGLE UPPER AT FWD GALLEY AREA 2022-410232 / [01] REPLACED DEPRESSOR ANGLE UPPER SERVICE DOOR R1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND 51-40-02. SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED DEPRESSOR ANGLE UPPER SERVICE DOOR R1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 AND 51-40-02. SEE INDIVIDUAL SIGNOFF BELOW ITEM RII
